# SDR GTIA2018102202904

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 45,504 hours, 21,195 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL WITH AISELECTION OF BLEED AIR-DURING TROUBLE SHOOTING OF CABIN ODOR IT WAS FOUND THAT APU WAS OVERSERVICED WITH OIL DRAIN APU OIL TO PROPER OIL LEVEL AS PER AMM 49-90-00. ACCOMPLISHED DECONTAMINATION OF ENVIROMENT SYS AS PER AMM 29-00-00. AIRCRAFT OK TO CONITNUE OPS.
